Top
10
Doctor insights on: Help Withdrawal Symptoms

Share
1

1
How can I help withdrawal symptoms with a herniated disk?

How can I help withdrawal symptoms with a herniated disk?

Not sure: I dont understand what you mean by "withdrawl symptoms" due to a disc? Do you mean narcotic withdrawl symptoms? ...Read more

See 1 more doctor answer
Dr. Stuart Wasser
168 doctors shared insights

Withdrawal Symptoms (Definition)

Withdrawal symptoms is a set of predictable symptoms that occur upon discontinuation of an addictive substance after regular ...Read more


2

2
Can i take Zoloft to help withdrawal symptoms from pristiq (desvenlafaxine) until i can get the pristiq (desvenlafaxine) filled tomorrow?

Can i take Zoloft to help withdrawal symptoms from pristiq (desvenlafaxine) until i can get the pristiq (desvenlafaxine) filled tomorrow?

Not generally: a good idea to take Depression medicines intermittently or as needed. Not sure if it will help. Zoloft is quite different than Pristiq (desvenlafaxine) and may cause unwanted side effects even if taken for only 1 or 2 days. You may try any over the counter headache / nausea med which are the main side effects of "withdrawal". Maybe a Physician from your State is available on HeathTaP Prime to refill today? ...Read more

3

3
Would Suboxone help with withdrawal symptoms from effexor (venlafaxine)?

Would Suboxone help with withdrawal symptoms from effexor (venlafaxine)?

No: Naloxone is an special narcotic drug that reverses the effects of other narcotic medicines. Effexor (venlafaxine) should be weaned off and you should be fine once the drug is out of your system. Best wishes. ...Read more

4

4
Hi, I have an addiction to coke can you suggest some relievers to help with withdrawal symptoms?

See your doctor: There are some medications that can help with Cocaine addiction, but no magic bullet, a few studies have seen some benefit with antibuse, the same drug used for alcohol problems but works in by different mechanism for cocaine, perhaps some benefit with wellbutrin (bupropion) and some stimulants, however none of these are fda approved. But along with meetings or counseling may help if very motivated. ...Read more

5

5
I have been told to come off citalopram, doctors advice due to chemical imbalance, can I do anything to help ease withdrawal symptoms?

I have been told to come off citalopram, doctors advice due to chemical imbalance, can I do anything to help ease withdrawal symptoms?

Taper very slowly!: If you have been on Celexa (citalopram) 40mg for 5 years at 60 year old, i would treat your body like a delicate piece of china & go very gently with a taper off medication. You may be able to decrease to 20mg daily for a month, then try 10mg for a month, then maybe even 10mg every other day until you are comfortable stopping. This would be very conservative, but if you have withdrawals, restart your 1st dose. ...Read more

6

6
Are there any medications out there to speed up the metabolism process of SRNI's and help the withdrawal symptoms decimate? So far on 7.5mg zoplicone.

Are there any medications out there to speed up the metabolism process of SRNI's and help the withdrawal symptoms decimate? So far on 7.5mg zoplicone.

Ask doctor: I really don't understand your question about speeding up metabolism and withdrawal symptoms, so I strongly recommend you make an appointment with your treating physician and discuss all of this with him or her. ...Read more

7

7
Can doctors prescribe vicodin to help ease withdrawal symptoms?

No: I'm assuming some type of opiate withdrawal? But no they can't against the law. Not likely to be effective anyway. Suboxone and subutex are only approved meds at this time to be used in doctors office and doctor needs training and special license to do this. ...Read more

See 1 more doctor answer
8

8
What can I do to make detoxing from painkillers easier . Is there any over-the-counter meds that i can use to help with withdrawal symptoms?

What can I do to make detoxing from painkillers easier . Is there any over-the-counter meds that i can use to help with withdrawal  symptoms?

See a doctor: First of all congratulations for making the first step of recognizing you have a problem and wanting to do something about it. As far as withdrawal, it really depends on specifically what and how much you have been using. It is better to taper rather than going cold turkey. A doctor can also help you get connected to a support system so you can stay off. Keep up the good work. ...Read more

10

10
Can there be anything that can help ease citalopram withdrawal symptoms?

Talk to your doctor: The easiest and most medically approved way is for a physician to manage your withdrawal symptoms. A way that is described that has been shown to be effective is for a single dose of fluoxetine 10 mg to be given. Although one might theorize that some over the counter supplements could help based on their proposed mechanism of action this is less well studied and their effectiveness is not clear. ...Read more